Diffraction of a field with light-shadow boundary by a half-plane
Doklady Akademii Nauk, Tome 212 (1973) no. 4, pp. 842-845
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_212_4_a17,
author = {V. A. Tishchenko and R. Kh. Khestanov},
title = {Diffraction of a field with light-shadow boundary by a half-plane},
journal = {Doklady Akademii Nauk},
pages = {842--845},
year = {1973},
volume = {212},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_212_4_a17/}
}
V. A. Tishchenko; R. Kh. Khestanov. Diffraction of a field with light-shadow boundary by a half-plane. Doklady Akademii Nauk, Tome 212 (1973) no. 4, pp. 842-845. http://geodesic.mathdoc.fr/item/DAN_1973_212_4_a17/